# SDR USAASA03099

- Difficulty date: August 29, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- System (JASC): 2565 · Escape Slide
- Part: Frame
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - THE LEFT OVERWING SLIDE WAS FOUND TO HAVE A CRACK IN THE OUTER FRAME.  MAINTENANCE REPLACED THE LEFT OVERWING SLIDE.  OK FOR SERVICE.  (M)
